# SDR AALA202403019280

- Difficulty date: February 29, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820200
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SLAT TRACK 12 UPPER FORWARD BOLT ON RIGHT HAND WING. REPLACED BOLT PER AMM 27-84-67-400-002-A.
